# SDR DALA2020012280509

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ANGLE BETWEEN BS 720 - 740,  LBL 61,  IN THE PAX CABIN FLOOR STRUCTURE.  REMOVED CORROSION IAW SRM, INSPECTED AND FOUND TO BE OUT OF LIMITS. ANGLE WAS REPLACED IAW SRM.
